Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundedly holomorphic convex Riemann domain


Author: Dong S. Kim
Journal: Proc. Amer. Math. Soc. 41 (1973), 495-497
MSC: Primary 32D15
DOI: https://doi.org/10.1090/S0002-9939-1973-0328120-4
Erratum: Proc. Amer. Math. Soc. 48 (1975), 516.
MathSciNet review: 0328120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A boundedly holomorphic convex Riemann domain with a bounded spread map is a Stein manifold of bounded type.


References [Enhancements On Off] (What's this?)

  • [1] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • [2] Dong S. Kim, Boundedly holomorphic convex domains, Pacific J. Math. 46 (1973), 441–449. MR 0344520
  • [3] F. Quigley, Lectures on several complex variables, Tulane University, New Orleans, La., 1964-1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D15

Retrieve articles in all journals with MSC: 32D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0328120-4
Keywords: Boundedly holomorphic convex domain, Riemann domain, Stein manifold of bounded type
Article copyright: © Copyright 1973 American Mathematical Society